Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12845
Title: Bitopological duality for distributive lattices and Heyting algebras
Authors: Bezhanishvili, G
Bezhanishvili, N
Gabelaia, D
Kurz, A
First Published: Jun-2010
Citation: MATHEMATICAL STRUCTURES IN COMPUTER SCIENCE, 2010, 20 (3), pp. 359-393
DOI Link: 10.1017/S0960129509990302
ISSN: 0960-1295
Links: http://hdl.handle.net/2381/12845
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.